MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. MAXGUARD; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. MAXGUARD; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MX5301
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that we had 4 of these extension sets with blockage, unable to flush.No patient harm.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
No further information was provided.
 
Additional Manufacturer Narrative
It was reported by customer that we had 4 of these extension sets with blockage, unable to flush.One sample was received for quality evaluation.Visual inspection was conducted and no damages or abnormalities were identified.The sample was attempted to be primed but there was an occlusion in the fluid path no allowing for flow.Further examination of the sample under magnification indicates that there is a blockage at the inlet port of the smartsite.The customer complaint of flow issues - fluid blockage was confirmed.An occlusion between these components could be related to an excess of solvent in the engagement due to issues with the solvent dispenser or due to an incorrect follow up of the work instructions by the assembler (incorrect use of solvent dispenser or omission of flow test).An investigation at the manufacturing facility was conducted regarding the issue.Improvements to the manufacturing process have been implemented through an engineering corrective action released on january 20th, 2026, after the manufacturing of lot 25095496 (lot mfg.Date september 24th, 2025), to update the standard work instruction to assign the responsibility to the solvent operators to verify the correct functioning of solvent dispensers after bushing changes and cleaning guide for bushings before placing it into the production line.A device history record review for model mx5301 lot number 25095496 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
MAXGUARD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24462492
Report Number9616066-2026-00526
Device Sequence Number21176246
Product Code FPA
UDI-Device Identifier10885403237553
UDI-Public(01)10885403237553(17)280912(10)25095496
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5301
Device Lot Number25095496
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown